# SDR GLBA20060843

- Difficulty date: October 2, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 20,910 hours, 25,124 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 450 S10r
- Part time: 20,910 hours, 25,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10R CRACKED AT F.S. 450.00 - REPAIR PENDING
